MathSciNet Relay Station
MathSciNet bibliographic data
MR1275130 (95d:62060) 62G05
Peligrad, Magda Properties of uniform consistency of the kernel estimators of density and of regression functions under dependence assumptions. Stochastics Stochastics Rep. 40 (1992), no. 3-4, 147–168.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement